Alert archive / Kansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 238, NWS Dodge City, KS

August 12, 2011Barber County, Pratt County, Kansas

NWS Dodge City, KS issued this severe thunderstorm warning at Aug 12, 2011, 6:27 PM CDT for Barber County, Pratt County, Kansas. It was in force for 63 min. 4 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 12, 2011, 6:27 PM CDT (23:27 UTC)
Expired
Aug 12, 2011, 7:30 PM CDT
In force
63 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Hail
2.5 in
Wind
80.0 mph

Counties Barber County, KS, Pratt County, KS

The radar

The Vance AFB radar (KVNX), 90 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 12, 6:27 PM CDTTSTM WND DMG3 Nw Sawyer, KS35 FOOT TRAILER WAS BLOWN ON TOP OF A CHEVY SUBURBAN.
Aug 12, 6:27 PM CDTNON-TSTM WND DMG3 Nw Sawyer, KS35 FOOT TRAILER WAS BLOWN ON TOP OF A CHEVY SUBURBAN.
Aug 12, 6:39 PM CDTTSTM WND GST 70Medicine Lodge, KS
Aug 12, 6:39 PM CDTTSTM WND GST 70Medicine Lodge, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 0 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 12, 2:50 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 12:00Z, 11.5 hours before the alert went out and 120 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 12:00Z on 2011-08-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2073 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 12:00Z on 2011-08-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 164 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2073 J/kg
Mixed-layer CIN
-201 J/kg
Mixed-layer LCL
1158 m above ground
0-6 km bulk shear
24 kt
0-1 km storm-relative helicity
164 m²/s²
0-3 km storm-relative helicity
227 m²/s²
Significant tornado parameter
0.0
Supercell composite
6.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

254 
WUUS53 KDDC 122327
SVRDDC
KSC007-151-130030-
/O.NEW.KDDC.SV.W.0238.110812T2327Z-110813T0030Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE DODGE CITY KS
627 PM CDT FRI AUG 12 2011

THE NATIONAL WEATHER SERVICE IN DODGE CITY HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  BARBER COUNTY IN SOUTH CENTRAL KANSAS...
  PRATT COUNTY IN SOUTH CENTRAL KANSAS...

* UNTIL 730 PM CDT

* AT 622 PM CDT...TRAINED WEATHER SPOTTERS REPORTED A SEVERE
  THUNDERSTORM PRODUCING LARGE DESTRUCTIVE HAIL UP TO TENNIS BALL
  SIZE...AND DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF 80 MPH. 
  THIS STORM WAS LOCATED NEAR PRATT...AND MOVING EAST AT 20 MPH.

* LOCATIONS IMPACTED INCLUDE...
  PRATT...
  PRESTON...
  CAIRO...
  ISABEL...
  KIOWA...
  SHARON...
  HAZELTON...
  MAINLY RURAL AREAS OF BARBER AND PRATT COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
WESTERN PRATT COUNTY. THIS IS AN EXTREMELY DANGEROUS SITUATION. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS!

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

AT 622 PM CDT...THE PUBLIC REPORTED AN ESTIMATED WIND GUST TO 80 MPH 
AT PRATT. 

THIS WARNING REPLACES THE PREVIOUS WARNING FOR PRATT AND BARBER 
COUNTY.


&&

LAT...LON 3781 9848 3738 9850 3738 9836 3702 9836
      3701 9898 3780 9899
TIME...MOT...LOC 2325Z 276DEG 18KT 3760 9868
WIND...HAIL 80MPH 2.50IN

$$

12
2 follow-up statements
012 
WWUS53 KDDC 122349
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
649 PM CDT FRI AUG 12 2011

KSC007-151-130030-
/O.CON.KDDC.SV.W.0238.000000T0000Z-110813T0030Z/
PRATT KS-BARBER KS-
649 PM CDT FRI AUG 12 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR BARBER AND
PRATT COUNTIES UNTIL 730 PM CDT...

AT 645 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING LARGE DESTRUCTIVE HAIL UP TO
TENNIS BALL SIZE...AND DESTRUCTIVE HURRICANE FORCE WINDS IN EXCESS OF
80 MPH.  THE LEADING EDGE OF THESE DAMAGING WINDS WAS LOCATED NEAR
CAIRO...AND MOVING EAST AT 20 MPH.

LOCATIONS IMPACTED INCLUDE...
  CAIRO...
  ISABEL...
  SHARON...
  HAZELTON...
  MAINLY RURAL AREAS OF BARBER AND PRATT COUNTIES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

AT 6:39 PM CDT...THE ASOS WIND EQUIPMENT AT MEDICINE LODGE REPORTED 
A 70 MPH WIND GUST.  

THIS STORM HAS A HISTORY OF PRODUCING WIDESPREAD WIND DAMAGE ACROSS 
WESTERN PRATT AND BARBER COUNTIES. THIS IS AN EXTREMELY DANGEROUS 
SITUATION. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY 
FROM WINDOWS!

BE ALERT FOR RAPIDLY CHANGING WEATHER CONDITIONS. IF CAUGHT OUTSIDE
SEEK A STURDY SHELTER AND STAY AWAY FROM WINDOWS UNTIL THE STORM HAS
PASSED.

&&

LAT...LON 3781 9848 3738 9850 3738 9836 3702 9836
      3701 9898 3780 9899
TIME...MOT...LOC 2347Z 276DEG 18KT 3758 9854
WIND...HAIL 80MPH 2.50IN

$$

12
367 
WWUS53 KDDC 130021
SVSDDC

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE DODGE CITY KS
721 PM CDT FRI AUG 12 2011

KSC007-151-130031-
/O.EXP.KDDC.SV.W.0238.000000T0000Z-110813T0030Z/
PRATT KS-BARBER KS-
721 PM CDT FRI AUG 12 2011

...THE SEVERE THUNDERSTORM WARNING FOR BARBER AND PRATT COUNTIES WILL
EXPIRE AT 730 PM CDT/630 PM MDT/...

THE STORMS WHICH PROMPTED THE WARNING HAD WEAKENED BELOW SEVERE 
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR 
PROPERTY...HOWEVER SMALL HAIL AND GUSTY WINDS ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.

LAT...LON 3781 9848 3738 9850 3738 9836 3702 9836
      3701 9898 3780 9899
TIME...MOT...LOC 0021Z 276DEG 18KT 3755 9833

$$

12

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 12, 2:37 PM CDT, 3 hours 50 minutes earlier.

Area forecast discussion, Aug 12, 2:37 PM CDT, 3 hours 50 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE DODGE CITY KS
237 PM CDT FRI AUG 12 2011

.DISCUSSION...

DAYS 1-2...

THE MAIN FORECAST CHALLENGES ARE SEVERE THUNDERSTORMS LATE THIS
AFTERNOON AND EVENING, THEN CHANCES OF THUNDERSTORMS INTO SUNDAY.

A 70KT UPPER LEVEL JET ON THE BOTTOM OF AN UPPER LEVEL SHORTWAVE
TROUGH OVER THE NORTHERN PLAINS WILL CONTINUE TO PROGRESS
SOUTHEASTWARD ACROSS WESTERN KANSAS TONIGHT. THIS WILL BRING A COLD
FRONT ACROSS SOUTHWESTERN KANSAS BY MID TO LATE AFTERNOON AND INTO
THE EVENING. EASTERLY UPSLOPE FLOW WITH DEWPOINTS AROUND 70 WILL BE
AHEAD OF THE COLD FRONT WITH CAPES FORECAST AROUND 3000 J/KG. WITH
PLENTY OF LAYER SHEAR AND INSTABILITY SEVERE THUNDERSTORMS ARE
LIKELY. SOME ROTATING SUPERCELLS WITH LARGE HAIL NEAR OR OVER
GOLFBALL SIZE ARE POSSIBLE ALONG WITH AN ISOLATED TORNADO. INITIALLY
TEMPERATURE DEWPOINT SPREADS WILL BE HIGH, HOWEVER BY LATER IN THE
EVENING THEY WILL FALL. THE STORMS SHOULD END BY AROUND 9 PM FROM
MEDICINE LODGE TO LIBERAL. OVERNIGHT LOWS WILL BE IN THE MID TO
UPPER 60S.

ON SATURDAY AN UPPER LEVEL RIDGE OF HIGH PRESSURE WILL MOVE INTO THE
HIGH PLAINS WITH COOLER SURFACE HIGH PRESSURE INTO KANSAS. BY LATE
AFTERNOON WITH UPSLOPE FLOW INTO FAR SOUTHWESTERN KANSAS AND EASTERN
COLORADO A FEW THUNDERSTORMS MAY FORM BUT WITH LOW SHEAR SEVERE
WEATHER IS NOT ANTICIPATED. HIGHS ON SATURDAY WITH MOSTLY SUNNY TO
PARTLY CLOUDY SKIES LOOK TO BE IN THE LOW TO MID 90S. FOR SATURDAY
NIGHT A FEW MORE THUNDERSTORMS MAY MOVE OFF THE HIGHER TERRAIN OF
EASTERN COLORADO IN WESTERN KANSAS FROM GARDEN CITY TO LIBERAL.
OVERNIGHT LOWS SHOULD BE IN THE LOW TO MID 60S.

FOR SUNDAY AN UPPER LEVEL RIDGE WILL BE OVER WESTERN KANSAS AND THE
SURFACE HIGH PRESSURE RIDGE WILL MOVE EAST INTO THE MISSOURI VALLEY
ALLOWING MOIST UPSLOPE FLOW TO RETURN INTO WESTERN KANSAS. WILL KEEP
A SLIGHT CHANCE FOR THUNDERSTORMS BY LATE AFTERNOON BUT AGAIN THE
SHEAR PROFILE LOOKS WEAK WITH SEVERE THUNDERSTORMS NOT EXPECTED.
HIGHS WILL BE AROUND 90 WITH PARTLY CLOUDY SKIES.

DAYS 3-7...

JUST A FEW TWEAKS TO THE EXTENDED GRIDS BUT THE SAME STORY HOLDS
TRUE WITH SOME PERIODS OF THUNDERSTORMS, A DRYING PERIOD, THEN
SLIGHTLY COOLER WEATHER AND POTENTIALLY MORE THUNDERSTORMS.

MY PERIOD BEGINS 00Z MONDAY. STILL KEPT 20 TO 30 PERCENT POPS FOR
SUNDAY NIGHT. A NORTHWESTERLY FLOW ALOFT WILL STILL BE FAVORABLE FOR
MCS DEVELOPMENT AS SUGGESTED BY THE ECMWF AND GFS. HIGHS MONDAY WILL
BE IN THE 90S PRIMARILY WITH SLIGHT POPS CARRIED ACROSS CENTRAL
KANSAS IN ASSOCIATION WITH A WEAKENING FRONTAL BOUNDARY.

BY TUESDAY THE 500 HPA RIDGE BEGINS TO BUILD MORE OVER THE SOUTHERN
PLAINS AND WILL DOMINATE OUR WEATHER. THIS RESULTS IN GHOSTS POPS
AND WARMER TEMPERATURES. HIGHS AROUND 100 DEG F LOOK REASONABLE FOR
MUCH OF THE CWFA.

BY WEDNESDAY EVENING INTO THURSDAY THE UPPER LEVEL RIDGE RETROGRADES
WEST ACROSS THE DESERT SOUTHWEST. THIS WILL TURN OUR UPPER LEVEL
FLOW MORE NORTHWESTERLY AND THEREFORE WILL RESULT IN SLIGHTLY COOLER
TEMPERATURES AND THE THREAT FOR MCS ACTIVITY AS MARKED BY SLIGHT
POPS IN THE GRIDS. THIS LESS HOT AND MORE SEASONABLE TEMPERATURE
PATTERN IS FORECAST TO STICK AROUND FOR THE REST OF THE BUSINESS
WEEK. -SUGDEN

&&

.AVIATION...

MAINLY VFR CIGS ARE EXPECTED THROUGH THE TAF PERIOD. HAVE CB AND
VCTS FOR KDDC AFTER FOLLOWING RECENT HRRR GUIDANCE WHICH SUGGESTS
LESS OF A THREAT OF CONVECTION FOR KGCK AND KHYS. THUNDERSTORMS
COULD PRODUCE GUSTS TO 50 KNOTS AND LARGE HAIL IS ALSO A THREAT
TODAY WITH THE THUNDERSTORMS. CONVECTION SHOULD ERUPT IN THE 20-23Z
TIMEFRAME FROM ELKHART TO DODGE CITY TO LARNED AND THEN PUSH EAST
THROUGH 9 PM CDT. WINDS WILL SWITCH TO THE NORTHEAST AS THE FRONTAL
BOUNDARY/COLD POOL SURGES ACROSS THE REGION. -SUGDEN

&&

.PRELIMINARY POINT TEMPS/POPS...
DDC  65  91  65  91 /  30  10  10  20
GCK  64  91  64  91 /  10  10  20  20
EHA  65  92  66  91 /  30  20  20  20
LBL  65  93  66  92 /  30  10  20  20
HYS  64  88  63  88 /  20  10  10  10
P28  69  93  67  92 /  50  10  10  10

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
NONE.
&&

FN06/36/36
Hazardous weather outlook, Aug 12, 2:59 PM CDT, 3 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE DODGE CITY KS
259 PM CDT FRI AUG 12 2011

KSZ030-031-043>046-061>066-074>081-084>090-132000-
TREGO-ELLIS-SCOTT-LANE-NESS-RUSH-HAMILTON-KEARNY-FINNEY-HODGEMAN-
PAWNEE-STAFFORD-STANTON-GRANT-HASKELL-GRAY-FORD-EDWARDS-KIOWA-
PRATT-MORTON-STEVENS-SEWARD-MEADE-CLARK-COMANCHE-BARBER-
259 PM CDT FRI AUG 12 2011 /159 PM MDT FRI AUG 12 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...SOUTH
CENTRAL...SOUTHWEST AND WEST CENTRAL KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT

A SEVERE THUNDERSTORM WATCH IS IN EFFECT UNTIL 9 PM THIS EVENING.

NUMEROUS THUNDERSTORMS ARE FORECAST TO DEVELOP ALONG A COLD FRONT
THIS AFTERNOON INTO THE EVENING. SEVERE WEATHER IS LIKELY WITH
DAMAGING WINDS OVER 60 MPH AND HAIL UP TO GOLFBALL SIZE. A FEW
SUPERCELLS WITH AN ISOLATED TORNADO CANNOT BE RULED OUT. THE BEST
CHANCES FOR SEVERE THUNDERSTORMS WILL BE EAST OF A LINE FROM
LACROSSE TO NEAR GARDEN CITY AND LIBERAL STARTING BETWEEN 3 AND 5
PM THIS AFTERNOON. THEY WILL PROGRESS TO THE SOUTHEAST THROUGH
MEADE, GREENSBURG, COLDWATER, PRATT, AND END BY AROUND 9 PM AT
MEDICINE LODGE.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY

SCATTERED THUNDERSTORMS MAY DEVELOP OVER FAR SOUTHWESTERN KANSAS
ON SATURDAY LATE AFTERNOON AND EVENING. SCATTERED THUNDERSTORMS
ARE AGAIN POSSIBLE ON SUNDAY AFTERNOON AND EVENING ACROSS MUCH OF
SOUTHWEST AND SOUTH CENTRAL KANSAS. SEVERE THUNDERSTORMS ARE NOT
EXPECTED AT THIS TIME. MORE THUNDERSTORMS COULD DEVELOP ALSO BY
THURSDAY EVENING.

.SPOTTER INFORMATION STATEMENT...

STORM SPOTTERS WILL LIKELY BE REQUIRED MAINLY EAST OF A LINE FROM
LACROSSE TO NEAR GARDEN CITY AND LIBERAL BY 3 TO 5 PM THIS
AFTERNOON INTO THE EVENING.

&&

FOR MORE INFORMATION VISIT OUR WEBPAGE AT HTTP://WEATHER.GOV/DDC

06

In the hours before

Local storm report, Aug 12, 6:02 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
602 PM CDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0601 PM     TSTM WND GST     3 ENE CULLISON          37.64N 98.85W
08/12/2011  E65.00 MPH       PRATT              KS   PUBLIC

&&

KSUGDEN
Local storm report, Aug 12, 6:09 PM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
609 PM CDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0607 PM     TSTM WND GST     5 W PRATT               37.65N 98.83W
08/12/2011  M75 MPH          PRATT              KS   EMERGENCY MNGR

&&

KSUGDEN
Local storm report, Aug 12, 6:12 PM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
612 PM CDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0611 PM     TSTM WND GST     1 W PRATT               37.65N 98.75W
08/12/2011  M80 MPH          PRATT              KS   EMERGENCY MNGR

&&

KSUGDEN
Local storm report, Aug 12, 6:20 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
620 PM CDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0616 PM     TSTM WND GST     5 S PRATT               37.57N 98.74W
08/12/2011  M80 MPH          PRATT              KS   EMERGENCY MNGR

&&

KSUGDEN
Local storm report, Aug 12, 6:22 PM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
622 PM CDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0622 PM     TSTM WND GST     PRATT                   37.65N 98.74W
08/12/2011  E80 MPH          PRATT              KS   PUBLIC

&&

KSUGDEN
Local storm report, Aug 12, 6:27 PM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE DODGE CITY KS
627 PM CDT FRI AUG 12 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0623 PM     TSTM WND DMG     2 SW PRATT              37.63N 98.76W
08/12/2011                   PRATT              KS   EMERGENCY MNGR

            TOPS OF POWER POLES SNAPPED AT 20TH ST SW OF PRATT

&&

KSUGDEN

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 12, 2:22 AM CDTSpecial Weather StatementDDCGrant, Hamilton, Kearny, Stanton38 min
Aug 12, 3:42 PM CDTSevere Thunderstorm WarningDDCHodgeman48 min
Aug 12, 3:56 PM CDTSevere Thunderstorm WarningDDCEdwards, Pawnee49 min
Aug 12, 4:28 PM CDTSevere Thunderstorm WarningDDCFord, Hodgeman47 min
Aug 12, 4:38 PM CDTSevere Thunderstorm WarningDDCFord, Gray, Hodgeman67 min
Aug 12, 4:42 PM CDTSevere Thunderstorm WarningDDCEdwards, Hodgeman, Pawnee48 min
Aug 12, 5:22 PM CDTSevere Thunderstorm WarningDDCEdwards, Kiowa53 min
Aug 12, 5:33 PM CDTSevere Thunderstorm WarningDDCComanche57 min
Aug 12, 5:44 PM CDTSevere Thunderstorm WarningDDCBarber, Pratt46 min
Aug 12, 6:08 PM CDTSevere Thunderstorm WarningDDCKiowa37 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.